# SDR DHL9872615D

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 5 Jackscrew
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, 5 JACKSCREW FAIRING HAS SEVERAL CRACKS AT AFT MOUNT POINT.  INSTALLED SERVICABLE FAIRING PER SRM 51-30-2.
